# SDR REXA2024010800016

- Difficulty date: October 9, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3188251
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD7 FOUND TO BE CRACKED. INSTALLED NEW SERVICEABLE PAX DOOR AFT DD7 INTERCOSTAL P/N 601R318825-1 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND SRM 51-42-06-001-001-A01.
